# SDR SWAA2020031342432

- Difficulty date: February 27, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS887 CARGO FLOOR SPLICE STRAP HAS CORROSION AROUND NUT PLATE HOLES BL0 TO RBL10 WL156         REMOVED AND REPLACED AFT CARGO BAY BS887 CARGO FLOOR SPLICE STRAP LBL10 TO RBL21 WL156 IAW SRM 51-40-05, SRM 51-40-02 AND DWG 146A7500.
